Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 86, NWS Bismarck, ND

July 8, 2011Billings County, Stark County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 8, 2011, 3:21 PM MDT for Billings County, Stark County, North Dakota. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2011, 3:21 PM MDT (21:21 UTC)
Expired
Jul 8, 2011, 3:45 PM MDT
In force
24 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties Billings County, ND, Stark County, ND

The radar

The Bismarck radar (KBIS), 204 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 1:32 PM MDTTornado WatchSPC9 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 9.4 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2011-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 57 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2011-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
57 J/kg
Mixed-layer CIN
-207 J/kg
Mixed-layer LCL
1101 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

926 
WUUS53 KBIS 082121
SVRBIS
NDC007-089-082145-
/O.NEW.KBIS.SV.W.0086.110708T2121Z-110708T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
321 PM MDT FRI JUL 8 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BILLINGS COUNTY IN SOUTHWEST NORTH DAKOTA...
  NORTHWESTERN STARK COUNTY IN SOUTHWEST NORTH DAKOTA...

* UNTIL 345 PM MDT

* AT 319 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
  THIS STORM WAS LOCATED NEAR MEDORA...OR 33 MILES WEST OF
  DICKINSON...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FRYBURG AND BELFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4696 10360 4702 10305 4689 10302 4672 10352
      4679 10362 4691 10361
TIME...MOT...LOC 2121Z 257DEG 29KT 4689 10346
WIND...HAIL <50MPH 1.50IN

$$

HEINERT
1 follow-up statement
825 
WWUS53 KBIS 082142
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
442 PM CDT FRI JUL 8 2011

NDC007-089-082152-
/O.EXP.KBIS.SV.W.0086.000000T0000Z-110708T2145Z/
BILLINGS ND-STARK ND-
342 PM MDT FRI JUL 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN STARK AND
SOUTHERN BILLINGS COUNTIES WILL EXPIRE AT 445 PM CDT/345 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED. HAIL...GUSTY 
WINDS AND HEAVY RAIN CAN STILL BE EXPECTED WITH THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 9 PM MDT.

LAT...LON 4696 10360 4702 10305 4689 10302 4672 10352
      4679 10362 4691 10361
TIME...MOT...LOC 2142Z 257DEG 29KT 4693 10322

$$

HEINERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 1:50 PM MDT, 1 hour 31 minutes earlier.

Area forecast discussion, Jul 8, 1:50 PM MDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
250 PM CDT FRI JUL 8 2011

.SHORT TERM...THIS AFTERNOON THROUGH SATURDAY NIGHT...

THE MAIN FORECAST CONCERN FOR THE PERIOD WILL BE THE ONGOING THREAT
FOR SEVERE WEATHER THROUGH THE EVENING HOURS. TORNADO WATCH 611 IS
IN EFFECT FOR WESTERN AND CENTRAL NORTH DAKOTA UNTIL 03Z TONIGHT.

A CLOSED LOW OVER CENTRAL ALBERTA IS PROGGED TO MOVE EAST INTO
SASKATCHEWAN LATER THIS AFTERNOON AND EVENING. A JET STREAK
ROUNDING THE BASE OF THE LOW SHOULD PUNCH INTO THE NORTHWESTERN
CWA LATER THIS AFTERNOON...PROVIDING BETTER UPPER LEVEL
SUPPORT/DYNAMICS FOR CONVECTION TO BECOME MORE ORGANIZED.

THE CLOSED LOW/S SURFACE REFLECTION WILL ALSO SLOWLY MOVE EAST
ACROSS THE STATE THROUGH THE EVENING HOURS. CONVECTION IS ALREADY
FIRING ALONG THE ATTENDANT WARM FRONT...WITH SOME STRONG STORMS
DEVELOPING ALONG THE BOUNDARY AT THE MOMENT. EVEN THOUGH A MID-
LEVEL CLOUD DECK IS HINDERING AFTERNOON HEATING ACROSS WESTERN
NORTH DAKOTA...SOME BREAKS IN THE CLOUDS ARE NOTED ON VISIBLE
SATELLITE IMAGERY. THIS SUBTLE CLEARING SHOULD ALLOW FOR
INCREASING INSTABILITY AND SUBSEQUENT CONVECTION TO DEVELOP IN THE
WARM SECTOR...WITH SCATTERED TO NUMEROUS CELLS EXPECTED BY LATE
AFTERNOON. THESE STORMS SHOULD BEGIN TO CONGEAL INTO A LINE LATER
THIS AFTERNOON/EVENING AS A COLD FRONT SWEEPS INTO NORTH DAKOTA.
THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING WINDS AND LARGE
HAIL...WITH A FEW TORNADOES POSSIBLE LATER THIS AFTERNOON/EVENING.

THE BOUNDARY LAYER WILL STABILIZE WELL AFTER MIDNIGHT AS THE COLD
FRONT PUSHES EAST OF THE CWA AND NEGATIVE THETA-E ADVECTION
OVERSPREADS MOST OF THE REGION. HOWEVER...VERY STRONG UPPER
DYNAMICS WILL DEVELOP OVER NORTHERN NORTH DAKOTA AS THE CLOSED LOW
MOVES INTO CENTRAL SASKATCHEWAN SATURDAY. LINGERING MOISTURE AND
INCREASING UPPER LEVEL DYNAMICS WARRANT A SLIGHT CHANCE FOR
THUNDERSTORMS AREAWIDE IN THE MORNING...WITH A CHANCE FOR
AFTERNOON THUNDERSTORMS ALONG AND EAST OF JAMESTOWN WHERE RICH
THETA-E AIR IS PROGGED TO REMAIN. PRECIP CHANCES WILL REMAIN NEAR
JAMESTOWN THROUGH SATURDAY NIGHT AS THE THETA-E BOUNDARY STALLS
ACROSS SOUTHEASTERN NORTH DAKOTA.

&&

.LONG TERM...SUNDAY THROUGH FRIDAY...

FORECAST HIGHLIGHTS IN THE EXTENDED PERIOD WILL BE CONTINUED CHANCES
FOR THUNDERSTORMS AS THE NORTHERN PLAINS REMAINS NEAR OR BELOW THE
UPPER JET ON THE NORTH SIDE OF THE SUBTROPICAL RIDGE.

DRY AIR ADVECTION FROM WEST TO EAST WILL END PRECIPITATION CHANCES
FOR ALL PLACES THROUGH SUNDAY MORNING. SUNDAY LOOKS TO BE A PLEASANT
DAY WITH SFC HIGH PRESSURE BUILDING SOUTH OVER THE STATE RESULTING
IN LIGHT WINDS...SEASONAL TEMPERATURES...AND LOWER DEWPOINT TEMPS.
THERE IS A LINGERING SFC BOUNDARY DRAPED ACROSS ND/SD BORDER
AREA...SO WILL MAINTAIN CHANCES FOR THUNDERSTORMS THERE
SUNDAY/SUNDAY EVENING.

A PERSISTENT SOUTHWESTERLY FLOW REGIME THROUGH NEXT WEEK...ALONG
WITH THE UPPER JET LINGERING NEAR/OVER THE REGION...WILL RESULT IN
CONTINUED CHANCES FOR THUNDERSTORMS EACH PERIOD AND HIGH/LOW
TEMPERATURES AVERAGING NORMAL.

&&

.AVIATION...EASTWARD MOVING TROUGH OF LOW PRESSURE WILL PUSH
ACROSS WESTERN AND SOUTH CENTRAL NORTH DAKOTA NOW THROUGH THIS
EVENING. SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST NEAR ALL
AERODROMES...SOME OF WHICH MAY BECOME SEVERE WITH LARGE HAIL AND
VERY STRONG WINDS. VFR CONDITIONS ARE FORECAST EXCEPT DURING
THUNDERSTORMS. SOUTH/SOUTHEASTERLY WINDS WILL INCREASE TO NEAR 20
KTS THIS AFTERNOON AHEAD OF THE SFC TROUGH...GUSTING TO 25 KTS AT
TIMES.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

TM...SHORT TERM
NH...LONG TERM/AVIATION
Hazardous weather outlook, Jul 8, 2:19 PM MDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
319 PM CDT FRI JUL 8 2011

NDZ001>005-009>013-017>023-031>036-040>047-050-092030-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-MCINTOSH-
319 PM CDT FRI JUL 8 2011 /219 PM MDT FRI JUL 8 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

TORNADO WATCH 611 IS IN EFFECT FOR THE AREA. PLEASE VISIT
WWW.WEATHER.GOV/BIS FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR STRONG TO SEVERE THUNDERSTORMS ACROSS THE
JAMES RIVER VALLEY SATURDAY. THERE IS A SLIGHT CHANCE OF
THUNDERSTORMS ACROSS MUCH OF WESTERN AND CENTRAL NORTH DAKOTA
MONDAY NIGHT THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS HAVE BEEN ACTIVATED. PLEASE CALL THE NATIONAL WEATHER
SERVICE AT 701-250-4452 WITH REPORTS OF SEVERE WEATHER.

NDZ025-037-048-051-092030-
FOSTER-STUTSMAN-LA MOURE-DICKEY-
319 PM CDT FRI JUL 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH
DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDESPREAD THUNDERSTORMS WILL DEVELOP DURING THE EVENING HOURS.
SOME OF THESE STORMS MAY BECOME SEVERE...WITH DAMAGING
WINDS...LARGE HAIL...AND HEAVY RAINFALL BEING THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR STRONG TO SEVERE THUNDERSTORMS ACROSS THE
JAMES RIVER VALLEY SATURDAY. THERE IS A SLIGHT CHANCE OF
THUNDERSTORMS ACROSS MUCH OF WESTERN AND CENTRAL NORTH DAKOTA
MONDAY NIGHT THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS HAVE BEEN ACTIVATED. PLEASE CALL THE NATIONAL WEATHER
SERVICE AT 701-250-4452 WITH REPORTS OF SEVERE WEATHER.

TM

In the hours before

Special weather statement, Jul 8, 11:44 AM MDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1244 PM CDT FRI JUL 8 2011

NDZ019>022-034-035-081845-
BURLEIGH-MCLEAN-MERCER-MORTON-OLIVER-SHERIDAN-
1244 PM CDT FRI JUL 8 2011

...SPECIAL WEATHER STATEMENT...

AT 1240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 57 MILES NORTHWEST
OF BISMARCK TO 12 MILES SOUTH OF BISMARCK...MOVING NORTHEAST AT 25
MPH.

PEA SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS CAN BE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  FORT CLARK...         BISMARCK...           STANTON...
  DOUBLE DITCH INDIAN VILLAGE...              LINCOLN...
  PICK CITY...          LAKE SAKAKAWEA STATE PARK...
  PRICE...              RIVERDALE...          SANGER...
  HENSLER...            RIVERDALE...
  FORT STEVENSON STATE PARK...
  CROSS RANCH STATE PARK...                   BALDWIN...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

HEINERT
Special weather statement, Jul 8, 12:41 PM MDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
141 PM CDT FRI JUL 8 2011

NDZ021>023-035-036-081945-
BURLEIGH-KIDDER-MCLEAN-SHERIDAN-WELLS-
141 PM CDT FRI JUL 8 2011

...SPECIAL WEATHER STATEMENT...

AT 136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EAST CENTRAL MCLEAN
COUNTY TO EAST CENTRAL BURLEIGH COUNTY...MOVING NORTHEAST AT 25 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS CAN BE EXPECTED WITH THE STRONGER
THUNDERSTORMS.

LOCATIONS IMPACTED INCLUDE...
  MERCER...             WING...               ARENA...
  MCCLUSKY...           HORSEHEAD LAKE...     TUTTLE...
  KRUEGER LAKE...       GOODRICH...           DENHOFF...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

HEINERT
Special weather statement, Jul 8, 2:10 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
310 PM CDT FRI JUL 8 2011

NDZ017-082115-
MCKENZIE-
210 PM MDT FRI JUL 8 2011

...SPECIAL WEATHER STATEMENT...

AT 205 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER EAST CENTRAL RICHLAND COUNTY...MOVING
NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL...WINDS GREATER THAN 40 MPH...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  SATHER DAM...         CHARBONNEAU...        ALEXANDER...
  RAWSON...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

KINNEY
Special weather statement, Jul 8, 2:14 PM MDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
314 PM CDT FRI JUL 8 2011

NDZ002-003-010-011-082115-
BURKE-MOUNTRAIL-RENVILLE-WARD-
314 PM CDT FRI JUL 8 2011

...SPECIAL WEATHER STATEMENT...

AT 310 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EXTREME NORTHWESTERN WARD COUNTY...MOVING
NORTHEAST AT 15 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...AND HEAVY
DOWNPOURS...ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  NORMA...              TOLLEY...

MOTORISTS SHOULD BE PREPARED FOR PONDING WATER ON STREETS AND
ROADS...AND WATER ENCROACHING ONTO ROADS FROM DITCHES.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

KINNEY
Special weather statement, Jul 8, 2:23 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
323 PM CDT FRI JUL 8 2011

NDZ018>020-031>034-040>045-082115-
ADAMS-BILLINGS-BOWMAN-DUNN-GOLDEN
VALLEY-GRANT-HETTINGER-MERCER-MORTON-OLIVER-SIOUX-SLOPE-STARK-
223 PM MDT FRI JUL 8 2011

...SPECIAL WEATHER STATEMENT...

AT 219 PM MDT...OR 319 PM CDT...NATIONAL WEATHER SERVICE DOPPLER
RADAR INDICATED DEVELOPING THUNDERSTORMS ACROSS SOUTHWEST AND FAR
SOUTH CENTRAL NORTH DAKOTA. MOVEMENT OF THESE STORMS WERE CURRENTLY
NORTHEAST AT 20 MPH.

THESE STORMS MAY RAPIDLY INTENSIFY OVER THE NEXT COUPLE OF HOURS. A
TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.

SEEK SHELTER IN A STURDY STRUCTURE IF THREATENING WEATHER APPROACHES
YOUR AREA.

STAY TUNED TO LOCAL MEDIA AND NOAA WEATHER RADIO FOR POSSIBLE
WARNINGS WITH THESE STORMS AS THEY INTENSIFY.

HEINERT

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 1:29 PM MDTTornado WarningBISGolden Valley31 min
Jul 8, 1:51 PM MDTSevere Thunderstorm WarningBISGolden Valley, McKenzie39 min
Jul 8, 2:19 PM MDTAreal Flood AdvisoryBISBurke, Mountrail, Renville, Ward3 hr
Jul 8, 2:29 PM MDTSevere Thunderstorm WarningBISBurke, Mountrail, Renville, Ward40 min
Jul 8, 2:35 PM MDTSevere Thunderstorm WarningBISGrant55 min
Jul 8, 2:39 PM MDTSevere Thunderstorm WarningBISBillings, Golden Valley66 min
Jul 8, 3:00 PM MDTAreal Flood AdvisoryBISBillings, Dunn, Stark5 hr
Jul 8, 3:12 PM MDTSevere Thunderstorm WarningBISDunn63 min
Jul 8, 3:26 PM MDTSevere Thunderstorm WarningBISGrant, Morton64 min
Jul 8, 3:30 PM MDTSevere Thunderstorm WarningBISGrant, Morton60 min
Jul 8, 3:39 PM MDTAreal Flood AdvisoryBISBurke, Divide, Williams3 hr
Jul 8, 4:15 PM MDTTornado WarningBISFoster, Kidder, Stutsman, Wells30 min
Jul 8, 4:18 PM MDTTornado WarningBISGrant, Morton42 min
Jul 8, 4:19 PM MDTSevere Thunderstorm WarningBISDunn, McLean, Mercer14 min
Jul 8, 4:22 PM MDTTornado WarningBISDunn, Mercer23 min
Jul 8, 4:41 PM MDTTornado WarningBISDunn, Mercer49 min
Jul 8, 4:44 PM MDTTornado WarningBISStutsman31 min
Jul 8, 4:53 PM MDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton, Sioux52 min
Jul 8, 5:15 PM MDTSevere Thunderstorm WarningBISStutsman31 min
Jul 8, 5:21 PM MDTTornado WarningBISEmmons, Morton, Sioux24 min
Jul 8, 5:21 PM MDTTornado WarningBISMcLean, Mercer, Oliver39 min
Jul 8, 5:42 PM MDTTornado WarningBISStutsman33 min
Jul 8, 5:45 PM MDTTornado WarningBISEmmons, Morton, Sioux45 min
Jul 8, 5:52 PM MDTAreal Flood AdvisoryBISStutsman6 hr
Jul 8, 5:59 PM MDTSevere Thunderstorm WarningBISMcHenry, McLean, Oliver, Sheridan61 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.